EconPapers    
Economics at your fingertips  
 

Regularity of Functions on the Reduced Quaternion Field in Clifford Analysis

Ji Eun Kim, Su Jin Lim and Kwang Ho Shon

Abstract and Applied Analysis, 2014, vol. 2014, 1-8

Abstract:

We define a new hypercomplex structure of and a regular function with values in that structure. From the properties of regular functions, we research the exponential function on the reduced quaternion field and represent the corresponding Cauchy-Riemann equations in hypercomplex structures of .

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/654798.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/654798.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:654798

DOI: 10.1155/2014/654798

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:654798